# SDR 99ZZZX582

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66934
- Make and model: Cessna 152
- Aircraft serial: 15281670
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 04102381
- Condition: Cracked
- Location: Bs 27-56
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND THE FLOOR PAN CRACKED AT THE END OF THE COPILOT'S INBOARD SEAT TRACK.  THIS IS THE FORTH PLANE OUT OF SIX 152'S THAT HAVE HAD TO BE REPAIRED.  THE SEAT TRACK IS WEARING INTO THE RADIUS OF THE BEND OF THE FLOOR PAN.  THERE IS NO SUPPORT UNDER THE FLOORBOARD.  THIS HAS BEEN AN ONGOING PROBLEM AND NEEDS TO BE LOOKED AT.  THE CRACK CANNOT BE SEEN UNTIL IT RETRACTS OUT FROM UNDER THE SEAT RAIL.
